# SDR 2008UALA02016

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Gouged
- Location: Bs 760-780 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BETWEEN BS 760-780 LT AT STR 17L, CREASE BEAM OUTER SPLICE IS GOUGED.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED SPLICE FITTING.  MACHINED AND INSTALLED A NEW SPLICE (P/N 143N5548-7).
